MAUDE Adverse Event Report: ARTHREX, INC. LOBSTER CLAMP, RADIOLUCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. LOBSTER CLAMP, RADIOLUCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number LOBSTER CLAMP, RADIOLUCENT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-18700-49 lobster clamp was being used in an unknown case to reduce the fracture, and one of the tips broke-off.The fragment was retrieved.The case was completed, with no patient effect reported.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken device.Without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
LOBSTER CLAMP, RADIOLUCENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14915064
Report Number1220246-2022-05178
Device Sequence Number19341123
Product Code LXH
UDI-Device Identifier00888867317987
UDI-Public00888867317987
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOBSTER CLAMP, RADIOLUCENT
Device Catalogue NumberAR-18700-49
Device Lot Number34801932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/12/2022
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown